View Single Post
  #16  
Old 06-17-18, 03:33 PM
ImaADHDGuy ImaADHDGuy is offline
Member
 

Join Date: Jun 2018
Location: Vermont
Posts: 28
Thanks: 5
Thanked 25 Times in 15 Posts
ImaADHDGuy is on a distinguished road
Re: 90 mg Instant release

Quote:
Originally Posted by Belikemike1183 View Post
It makes sense as far as melatonin is
For time being, it seems like suggestion by Lunacie seems reasonable.



Anything else that I can try to see some consistent results as far as being productive goes and get stuff done.



Thanks

I sense a bit of denial here, and I'm a live and let live kind of guy, so this will be my last post on this thread unless you ask me to continue. I will make a few points.


As a medical student, you should know that the maximum approved dose of amphetamines for ADHD treatment is 40mg (60mg for narcolepsy) a day. So, you're taking more than double the max. And, from what you've described, the problems really started when you moved up to 60mg. It is very possible you're on too much, which can feel like not enough due to the changes in mental state that can bring -- including depression and anxiety which will interfere with the positive benefits of concentration and focus.


Also, as a medical student, it's probably easier for you to convince a doctor to increase your dose -- we tend to trust those in our own "tribe" more. So that's the danger for you -- people don't think someone with a legit prescription can be an addict, but that's a fallacy. You have better access through legal means than the average Joe.



Any stimulant, especially Adderall, has two distinct effects that are desirable. The first is that euphoric kick-in, which can last 10 to 60 minutes. This is what you build up a tolerance to very quickly (crushing and baking soda are all about chasing that kick-in high). The second effect is the focus and concentration -- which doesn't seem prone to tolerance very quickly at all (with proper usage, you can take it a lifetime without ever building up tolerance).


I'll be blunt and say it sounds like when you increased to 60mg, you were re-introduced to that kick-in high and you've been chasing it ever since.



You'll never get the ADHD relief you're looking for while on that chase. And talking to your doctor won't help unless you tell him/her that you might have a problem with addiction. The privilege of your med student status will always be a means to hide it.


I've said my peace. Good luck to you, and I hope I've just read you all wrong.
Reply With Quote